Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 84, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 11, 2012, 8:48 PM CST. It took effect at Nov 11, 2012, 9:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2012, 8:48 PM CST (02:48 UTC)
- In effect from
- Nov 11, 2012, 9:00 PM CST
- Expired
- Nov 13, 2012, 12:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
093 WHUS73 KMKX 120248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST SUN NOV 11 2012 ...BRISK WEST TO NORTHWEST WINDS... .THE COLD FRONT WAS PUSHING EAST ACROSS LAKE MICHIGAN. BRISK WEST TO NORTHWEST WINDS BEHIND THE FRONT WILL CONTINUE THROUGH MONDAY AFTERNOON. LMZ643>646-121100- /O.EXP.KMKX.GL.W.0017.000000T0000Z-121112T0300Z/ /O.NEW.KMKX.SC.Y.0084.121112T0300Z-121113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST SUN NOV 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST MONDAY... ...GALE WARNING WILL EXPIRE AT 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. THE GALE WARNING WILL EXPIRE AT 9 PM CST THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS. THESE WINDS WILL CONTINUE THROUGH MONDAY AFTERNOON. * WAVES: WAVES 3 TO 5 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. WAVES SUBSIDING BELOW 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
5 follow-up statements
283 WHUS73 KMKX 120922 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 AM CST MON NOV 12 2012 ...BRISK WEST TO NORTHWEST WINDS... .A LINGERING PRESSURE GRADIENT BEHIND A STRONG COLD FRONT MOVING THROUGH THE CENTRAL GREAT LAKES WILL CONTINUE TO BRING BLUSTERY WEST WINDS OVER LAKE MICHIGAN TODAY. DUE TO THE OFFSHORE WINDS...THE HIGHEST WAVES WILL BE OVER THE OPEN WATERS OF THE LAKE...AND ON THE EASTERN SHORE. THE WINDS AND WAVES WILL DIMINISH TONIGHT AS THE PRESSURE GRADIENT SLOWLY RELAXES. LMZ643>646-121730- /O.CON.KMKX.SC.Y.0084.000000T0000Z-121113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS TONIGHT. * WAVES: WAVES 2 TO 4 FEET...WITH THE HIGHEST WAVES ABOVE 4 FEET IN THE OPEN WATERS. THE WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
676 WHUS73 KMKX 121530 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 AM CST MON NOV 12 2012 ...BRISK WEST WINDS TODAY... .A LINGERING TIGHT PRESSURE GRADIENT...IN THE WAKE OF A STRONG COLD FRONT...WILL CONTINUE TO BRING BLUSTERY WEST WINDS OVER LAKE MICHIGAN TODAY. DUE TO THE OFFSHORE WINDS...THE HIGHEST WAVES WILL BE OVER THE OPEN WATERS OF THE LAKE. THE GUSTY WINDS MAY LINGER INTO THIS EVENING. THE WINDS AND WAVES WILL DIMINISH LATER THIS EVENING AND OVERNIGHT...AS THE PRESSURE GRADIENT SLOWLY RELAXES. LMZ643>646-122330- /O.CON.KMKX.SC.Y.0084.000000T0000Z-121113T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 AM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS LATER THIS EVENING AND OVERNIGHT. * WAVES: WAVES 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. THE WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
071 WHUS73 KMKX 122051 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 PM CST MON NOV 12 2012 ...BRISK WEST WINDS INTO THE EVENING... .A LINGERING TIGHT PRESSURE GRADIENT WILL CONTINUE TO BRING BLUSTERY WEST WINDS OVER LAKE MICHIGAN INTO THE EVENING. DUE TO THE OFFSHORE WINDS...THE HIGHEST WAVES WILL BE OVER THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES WILL DIMINISH LATE THIS EVENING AND OVERNIGHT...AS THE PRESSURE GRADIENT SLOWLY RELAXES. LMZ643>646-130400- /O.EXT.KMKX.SC.Y.0084.000000T0000Z-121113T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 251 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS...DECREASING TO 10 TO 20 KNOTS LATE THIS EVENING AND OVERNIGHT. * WAVES: WAVES 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. THE WAVES WILL SUBSIDE LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
277 WHUS73 KMKX 130244 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 PM CST MON NOV 12 2012 ...BRISK WEST WINDS INTO THE EVENING... .WHILE A TIGHT PRESSURE GRADIENT WILL CONTINUE TO SLOWLY RELAX THIS EVENING...WEST WINDS OVER LAKE MICHIGAN WILL BE STRONG ENOUGH TO KEEP WAVES AT SMALL CRAFT CRITERIA THROUGH THE LATE EVENING. DUE TO THE OFFSHORE WINDS...THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES WILL DIMINISH OVERNIGHT...AS THE PRESSURE GRADIENT CONTINUES TO SLOWLY RELAX WITH HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES. LMZ643>646-130600- /O.EXT.KMKX.SC.Y.0084.000000T0000Z-121113T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 844 PM CST MON NOV 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: WEST WINDS 10 TO 20 KNOTS...DECREASING TO 10 TO 15 KNOTS OVERNIGHT. * WAVES: WAVES 2 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND MIDNIGHT...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
200 WHUS73 KMKX 130600 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1200 AM CST TUE NOV 13 2012 ...WINDS AND WAVES HAVE SUBSIDED... .WEST WINDS HAVE REMAINED BELOW SMALL CRAFT CRITERIA FOR THE PAST FEW HOURS...ALLOWING WAVES TO SUBSIDE BELOW CRITERIA. THE SMALL CRAFT ADVISORY HAS EXPIRED. LMZ643>646-130700- /O.EXP.KMKX.SC.Y.0084.000000T0000Z-121113T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1200 AM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 3:27 PM CST, 5 hours 21 minutes earlier.
Area forecast discussion, Nov 11, 3:27 PM CST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CST SUN NOV 11 2012 .TONIGHT AND MONDAY...FORECAST CONFIDENCE HIGH. RAIN SPREADING GRADUALLY EASTWARD ACROSS THE FORECAST AREA...AS STRONG COLD FRONT AND ASSOCIATED SURFACE/LOW LEVEL FRONTOGENESIS RESPONSE FIELDS MOVE THROUGH. RADAR IMAGERY NICELY SHOWS THE FRONT PUSHING EASTWARD. THIS SHOULD MOVE OUT OVER THE LAKE BY 23Z SUNDAY. GUSTY SOUTH WINDS IN THE FAR SOUTHEAST COUNTIES SHOULD REMAIN FOR ANOTHER HOUR OR SO...UNTIL THE FRONT MOVES THROUGH. LEFT WIND ADVISORY THERE GOING UNTIL 00Z MONDAY. MESOSCALE MODELS SHOWING BACK EDGE OF THE RAIN REACHING THE FAR WESTERN COUNTIES AROUND 04Z MONDAY...AND THE EAST BY 10Z MONDAY. STRONG COLD AIR ADVECTION MOVING INTO THE AREA BEHIND THE FRONT MAY BRING SOME LIGHT SNOW SHOWERS MIXING IN WITH THE RAIN ON THE BACK EDGE OF THE RAIN. THIS SHOULD BE BRIEF...AS PRECIPITATION SHOULD END QUICKLY WITH THE COLDER AND DRIER AIR RUSHING INTO THE AREA. CLOUDS WILL MIX OUT LATE TONIGHT...WITH BRISK WESTERLY WINDS. LOWS SHOULD DROP INTO THE 20S ACROSS MOST OF THE AREA...PER NAM 925MB TEMPERATURES AND MOS GUIDANCE. BRISK WEST WINDS WILL LINGER MONDAY...WITH AREA FORECAST SOUNDINGS SHOWING INCREASING DIURNAL CUMULUS CLOUDS BY THE AFTERNOON. SHOULD SEE SCATTERED FLURRIES DURING THE AFTERNOON...AS TEMPERATURES STRUGGLE TO RISE THROUGH THE LOWER TO MID 30S. .MONDAY NIGHT...FORECAST CONFIDENCE IS HIGH. WILL DROP TEMPS A FEW DEGREES...A LEAN TOWARD NAM MOS NUMBERS. LOOKS LIKE A GOOD CASE OF RADIATIONAL COOLING ON THE HEELS OF A CLOUDY AND COOL DAY. THE CLOUDS WILL CLEAR OUT QUICKLY DURING THE EVENING. TEMPS WEST OF MADISON COULD DROP INTO THE TEENS. .TUESDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS HIGH. DRY WITH MODERATING TEMPS...THAT JUST ABOUT COVERS THE WEEK AHEAD. HIGH PRESSURE WILL SETTLE OVER THE GREAT LAKES FOR TUESDAY AND WEDNESDAY...WITH A SOUTHERLY FLOW BRINGING MODERATING TEMPS BY WEDNESDAY. TUESDAY WILL ONLY SEE HIGHS IN THE 30S....BACK INTO THE 40S FOR WEDNESDAY. A WEAK COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA...BUT IT APPEARS MOISTURE WILL BE LIMITED...THEREFORE WILL CONTINUE TO KEEP IT DRY WITH FROPA. HIGH PRESSURE RETURNS FOR FRIDAY AND HOLDS STRONG THROUGH THE WEEKEND. IN FACT...BOTH THE GFS AND THE ECMWF HAVE US DRY THROUGH ABOUT WEDNESDAY NOVEMBER 21ST. NOT BAD FOR NOVEMBER. && .AVIATION/00Z TAFS/...RAIN WITH MVFR/IFR CEILINGS AND VISIBILITIES SHOULD REACH THE EASTERN TAF SITES BY 23Z SUNDAY...ALONG WITH THE STRONG COLD FRONT. GUSTY SOUTH WINDS AHEAD OF THE FRONT MAY GUST TO 35 KNOTS BEFORE THE FRONT ARRIVES. WINDS WILL SHIFT WEST BEHIND THE FRONT...WITH GUSTS TO AROUND 20 KNOTS STILL EXPECTED THROUGH TONIGHT. THE RAIN WITH MVFR/IFR CONDITIONS WILL LINGER THIS EVENING...THEN END AT MADISON BY 05Z MONDAY...AND THE EASTERN SITES BY 07Z MONDAY. MAY SEE LIGHT SNOW SHOWERS MIX IN BRIEFLY WITH THE RAIN TOWARDS THESE ENDING TIMES...BUT WILL BE BRIEF AND WILL NOT MENTION IN TAFS. BRISK WEST WINDS WILL LINGER THROUGH MONDAY...GUSTING TO 25 KNOTS AT TIMES. MVFR/IFR CEILINGS AND VISIBILITIES WILL IMPROVE TO VFR AFTER THE PRECIPITATION ENDS...WITH CLOUDS SCATTERING OUT LATER TONIGHT. SCATTERED TO BROKEN CUMULUS AND FLURRIES ARE EXPECTED TO DEVELOP BY MONDAY AFTERNOON. && .MARINE...GALE WARNING CONTINUES UNTIL 03Z MONDAY ACROSS THE NEARSHORE WATERS. TIGHT PRESSURE GRADIENT AND STRONG MIXING OF WINDS FROM THE LOW LEVELS SHOULD BRING FREQUENT GUSTS TO 35 KNOTS UNTIL THE STRONG COLD FRONT REACHES THE SHORE. HIGH WAVES WILL RESULT...UP TO 4 TO 8 FEET. THE STRONG COLD FRONT WILL MOVE THROUGH THIS AREA BY EARLY THIS EVENING...WHICH WILL BRING SLIGHTLY WEAKER WINDS THAT WILL SHIFT WEST AFTER THE FRONTAL PASSAGE. THESE WINDS WILL REMAIN GUSTY UP TO 25 KNOTS TONIGHT AND MONDAY...LINGERING INTO MONDAY EVENING. THESE WINDS WILL HELP WAVES SUBSIDE QUICKLY THIS EVENING...AND REMAINING BELOW 4 FEET THROUGH MONDAY NIGHT. THUS...A SMALL CRAFT ADVISORY WILL BE NEEDED AFTER THE GALE WARNING EXPIRES AND THROUGH MONDAY/MONDAY EVENING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ066-070>072. LM...GALE WARNING UNTIL 9 PM CST THIS EVENING FOR LMZ643>646. && TONIGHT/MONDAY AND AVIATION/MARINE...WOOD MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Nov 11, 8:29 PM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 829 PM CST SUN NOV 11 2012 WIZ046-047-051-052-056>060-062>072-130230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 829 PM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH SATURDAY. LMZ643>646-130230- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 829 PM CST SUN NOV 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT DUE TO BRISK WEST WINDS BEHIND THE DEPARTING COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH MONDAY AFTERNOON WITH BRISK WEST TO NORTHWEST WINDS. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.